RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 6, Pages 730–732 (Mi dan4769)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

$(r,s)$-exponentials

I. M. Gel'fandab, M. I. Graevab, V. S. Retakhab, S. A. Spirinab

a Institute for System Research, Moscow
b Lomonosov Moscow State University, Belozersky Research Institute of Physico-Chemical Biology

Full text: PDF file (216 kB)

English version:
Doklady Mathematics, 1994, 49:3, 577–581

Bibliographic databases:
UDC: 517.58
Received: 18.02.1994

Citation: I. M. Gel'fand, M. I. Graev, V. S. Retakh, S. A. Spirin, “$(r,s)$-exponentials”, Dokl. Akad. Nauk, 336:6 (1994), 730–732; Dokl. Math., 49:3 (1994), 577–581

Citation in format AMSBIB
\Bibitem{GelGraRet94}
\by I.~M.~Gel'fand, M.~I.~Graev, V.~S.~Retakh, S.~A.~Spirin
\paper $(r,s)$-exponentials
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 6
\pages 730--732
\mathnet{http://mi.mathnet.ru/dan4769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289530}
\zmath{https://zbmath.org/?q=an:0841.33006}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 577--581


Linking options:
  • http://mi.mathnet.ru/eng/dan4769
  • http://mi.mathnet.ru/eng/dan/v336/i6/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Graev, “Difference Analogs and $(r,s)$-Analogs of $GG$-Functions”, Funct. Anal. Appl., 32:1 (1998), 45–48  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General gamma functions, exponentials, and hypergeometric functions”, Russian Math. Surveys, 53:1 (1998), 1–55  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:15
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020